# SDR DALA2019091605391

- Difficulty date: September 13, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 57,501 hours, 4,972 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 6124442) SEAT 42D INSEAT MONITOR STARTED SMOKING (NO FLAME) TURNED OFF MONITORS AT 42D,E,F. FOUND PANASONIC 42D SDU HARNESS PINCHED SHORTED BY SEAT PAN ARM. R/R 42D MONITOR 42D SDU HARNESS & 42D SEB FOR ELECTRICAL SHORT DAMAGE. R/R 42DEF 3 SEAT HARNESS & SPM AT 41D AS PRECAUTION.
